Doctor insights on:
Severe Joint Crepitation
What can cause severe joints pain? No relief with anti-flammatory, nor pain medicine. ( lower and upper joints)
I am 26 with severe pain in my joints (all joints), tests for RF were negative and I have received too many theories, what could it be?
Testing?: Is the only test done the RF? If so, then I would see a rheumatologist for full work up. There are many conditions that cause joint pain. Some are diagnosed with blood tests - lupus, lyme disease, reactive synovitis, etc... Others are clinical (no lab abnormalities) - psoriatic arthritis, fibromyalgia. ...Read more
Xray for arthritis: Despite your young age, you may have arthritis or degenerative joint disease. Seek an evaluation by your md. Between routine joint examin and basic xrays, your physician can determine whether or not you have arthritis and need a referral to an orthopaedic surgeon. If advanced enough, you may need early joint replacement if your signs and symptoms so indicate. Medical evaluation is your 1st step. ...Read more
Chikungunya: The joint pain is the most distinguishing feature of Chikungunya. There is no antiviral drug or specific treatment which can cure Chikungunya. However, appropriate care to patients with chikungunya fever according to their actual clinical conditions is available. See a rheumatologist for the evaluation and pain management. ...Read more
My husband has constant severe joint pain. Sometimes it hurts to move or even get out of bed. What's going on?
Acute joint pain: Severe joint pains that hurt to move or get out of bed is of concern . Causes are many . Could be inflammatory joint disease, polymyalgia rheumatica, acute viral syndrome with arthritis , inflammatory muscle disease , acute endocrine disorders , acute infections , early chronic fatigue syndrome etc to name a few . Time to see a doctor for thorough evaluation. ...Read more
What does it mean when u have grad onset (over a couple of hrs) of all over body severe joint pain? I have min. Arth in my back but this every joint
It has been 3 months since i finished chemotherapy (capcitabine) I am now experiencing joint pains and they are becoming quite severe. Is this normal?
Uncommon side effect: Joint pain is uncommon but it does occur with the use of capecitabine. Try to take over the counter meds such as Ibuprofen or Naproxen and drink plenty of water. Also try to do light excercise such as strectching and/or walking. If the symptom does not improve, discuss it with your oncologist. All the best, hk. ...Read more
- Talk to a doctor live online for free
- Treatment of joint crepitation
- Inspiratory crepitation
- Treatment of crepitation
- Ask a doctor a question free online
- Causes of chest crepitation
- Causes of inspiratory crepitation
- Severe facet joint arthropathy
- Severe muscle and joint pain
- Severe chest crepitation